# SDR FDEA201204191483

- Difficulty date: April 19, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 44,740 hours, 18,651 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Part number: 18196917
- Part serial: 265B
- Condition: Failed
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, FLAPS SET AT 20; SELECTED  FLAPS 25 & RECEIVED " T/E FLAP DISAGREE" EICAS MESSAGE.  FLAPS WERE STUCK AT APPROX 21 WITH A SLIGHT SPLIT IN NEEDLES.  DIVERTED.  AT BLOCK IN STATUS  MESSAGE " FLAP/SLAT ELEC".  FOUND LT FLAP TRANSMITTER FAULTY.  REPLACED LT FLAP TRANSMITTER.  TEST GOOD, FINAL CLOSED.
